# SDR USAA2012040600008

- Difficulty date: April 1, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,922 hours, 9,588 cycles
- Engine: Iae V2524A5
- Engine time: 21,922 hours, 9,588 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU560MK1
- Part serial: SFD05015
- Condition: Coked
- Location: Nr 1 Engine
- Part time: 21,922 hours, 9,588 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AS THRUST WAS INCREASED, NR 1 ENGINE EPR STAGNATED AT APPROXIMATELY HALFWAY POINT AND THEN ENGINE FAILED ECAM APPEARED.  TAKEOFF ABORTED, NR 1 ENGINE WAS SHUTDOWN.  ENGINE CONTINUED TO SMOKE.  REMOVED AND REPLACED ENGINE 1.  VENDOR (IAE) TEARDOWN REPORT IDENTIFIED THE FUEL MANAGEMENT UNIT (FMU) AS THE ROOT CAUSE DUE TO FUEL LACQUERING.
